# SDR BJNA202510070001

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N801XT
- Make and model: Boeing 737-86N
- Aircraft serial: 35220
- Aircraft time: 50,010 hours, 18,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND LH AFT EMERGENCY EXIT DOOR LAMP INOPERATIVE.  R & R LH AFT EMERGENCY EXIT DOOR LAMP IAW AMM 33-51-04. OPS CHECK NORMAL
